Uniqueness of solutions for some elliptic equations and systems in nearly star-shaped domains

E. Norman Dancer, Kewei Zhang

    Research output: Contribution to journalArticle

    13 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)745-761
    Number of pages17
    JournalNonlinear Analysis, Theory, Methods and Applications
    Volume41
    Issue number5-6
    Publication statusPublished - Aug 2000

    Keywords

    • nearly star-shaped
    • nonlinear elliptic equation
    • NONLINEAR ELASTICITY
    • QUASICONVEXITY

    Cite this